Affordable Access

deepdyve-link
Publisher Website

Subordination properties of multivalent functions involving an extended fractional differintegral operator

Authors
  • AOUF, Mohamed K.
  • BULBOACĂ, Teodor
  • EL-ASHWASH, Rabha M.1, 2, 1
  • 1 Department of Mathematics
  • 2 Faculty of Mathematics and Computer Science
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
367–379
Identifiers
DOI: 10.1016/S0252-9602(14)60011-4
Source
Elsevier
Keywords
License
Unknown
Report this publication

Statistics

Seen <100 times